Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Severe pain in right chest. Developed Bells Palsy. Is it due to diabetes.

Hi. A few weeks ago i started feeling very unwell. I was extremely tired, i started getting hot and cold sweats, tingling and itching , a severe pain through the top right hand side of my chest going through to my back. Three weeks later it still persisted and i developed Bells Palsy . I researched the symptoms and found that all of my symptoms pointed to Zoster Sine Herpete. My doctor says its not, he says its my type 2 diabetes . I cant believe this as it came on suddenly and i think if it was diabetes it would have been a gradual thing. thank you
Asked On : Sat, 7 Jul 2012
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diabetologist 's  Response

Bells Palsy is facial nerve palsy.
It is caused due to edema and compression of the facial nerve in the canal.
This edema can be brought by anything. For example Infection, as you mentioned infection, trauma or exposure to extreme cold conditions.

Diabetes is a gradual process, but it can be triggered sometimes by stressful conditions like inflammation and infections.
Answered: Tue, 14 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor